# SDR DALA2017031502091

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 660, FRAME, BETWEEN STR 23-24L DENTED.  CUT OUT DAMAGE, FABRICATED REPAIR ANGLES AND INSTALLED IAW  PRI 553121-14, REV O, REV 1 & ER.A 553121-14, REV ORIGINAL.
